Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I was recently prescribed a tretinoin cream for my acne on my face. After a few days of using it I realize that my face was getting a little better, despite having flaky and irritated skin. However, 2 days ago, I woke up to find my cheeks and jawline swollen. Is this a normal side affect, or should I stop using the acne cream? 

Share this post


Link to post
Share on other sites

Retino(Retin)-A is the best skin care cream used to remove acne marks and also used to remove stretch marks. This is the best cream and gives faster effect than other cream. If Using this cream you feel skin etching problem and you have irritated skin then don't worry its a normal side effect still you feel unsafe then discuss about this with your skin doctor he'll give you proper information about it.

Share this post


Link to post
Share on other sites

Dry red flakey skin is normal
Swelling usually isn't a normal side effect, give it a few days and see if it subsides.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×